# SDR HALA2014081800115

- Difficulty date: August 18, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 26,079 hours, 33,356 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK AFTER TAKE OFF,  CABIN WOULD NOT PRESSURIZE.  OUTFLOW VALVE WAS INDICATING "CLOSED POSITION". CABIN INFLOW LOW  ALERT.  FOUND FWD CARGO DOOR AFT LATCH NOT LOCKED LATCH RESTING ON TOP OF AFT LATCH FITTING.  COMPLIED WITH MM TASK 52-31-01-820-801 2B, HORIZONTAL ADJUSTMENT WITHIN LIMITS.  FOUND AFT LOWER LATCH PIN DAMAGED AND OUT OF ROUND.  REPLACED AFT LOWER LATCH PIN IAW DWG 5913031 REV,  ADJUSTED IAW AMM 52-31-01. OPS GOOD. PRESSURIZATION CHECK OK.
